# SDR DALA2014090204883

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 50,585 hours, 22,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT 14C EMERGENCY ISLE LIGHT INOPERATIVE. MAINTENANCE RESEATED LIGHT ASSY AT 14C AND FUNCTIONAL CHECK WAS NORMAL.
